# SDR CA110627014

- Difficulty date: June 22, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Attach Fitting
- Condition: Damaged
- Location: Rt Wing
- Part time: 3,814 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A "C-CHECK, MX FOUND A HALF CRADLE FROM THE RT OTBD WING FRONT SPAR TO FUSELAGE ATTACHMENT POINT.  THE HALF OF CRADLE HAD FALLEN OUT OF THE ASSY.  ON REMOVAL OF HARDWARE IT WAS NOTED THAT THE BARREL NUT WAS ALSO CRACKED.  ALL HARDWARE REPLACED IN THE RT OTBD SPAR ATTACHMENT FITTING.  REMOVED HARDWARE, RETURNED TO MFG FOR ANALYSIS.
